# SDR QXEA2008103101034

- Difficulty date: September 23, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,235 hours, 12,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - LT IN FLOOR SEAT TRACK AT STN 557.0 IS GOUGED ON TOP SURFACE.  BLENDED GOUGE IN TRACK IAW CRJ 700 REO 670-53-00-013.  FPI INSPECTED IAW CRJ 700 NDTM PART 1, 51-20-08, NO CRACKS NOTED.  ALODINED AND ID TRACK IAW REO 670-53-00-013.
